MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX GNP 100CTMG/DL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Lethargy (2560)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-073: user not familiar with system ifu.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2026 to ensure that customer's condition had improved - able to establish contact with customer who reported he had been hospitalized on (b)(6) 2026 for possible stroke; customer could not confirm if the hospitalization was due to diabetes or if it was actually a stroke.Per customer, at the hospital he had mri, mra, ct scan all of the brain and numerous tests were performed.Customer does not recall his blood glucose when at the hospital.No new medications were given.Customer advised that he was referred to a neurologist and to follow up with his pcp.
 
Event or Problem Description
Customer called in to get some information on the use of the meter and ranges for testing as he is a newly diagnosed diabetic.Customer advised that he is feeling sluggish but declined the need for any medical intervention at this time and was able to proceed with the call.Customer was advised of provided ranges for non-diabetics as noted in the thi ifu manual and also with information regarding clinically low/high results.Customer satisfied with the explanation given and is not concerned with the reading at this time.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24746931
Report Number1000113657-2026-00144
Device Sequence Number21018735
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270331(10)ZD6213S
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX GNP 100CTMG/DL
Device Lot NumberZD6213S
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown